Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 1, Pages 69-82
http://dx.doi.org/10.1155/S1048953392000054

Numerical solutions of nonstandard first order initial value problems

Department of Mathematics, Sri Saihya Sat Institute of Higher Learning, Prasanthinilayam , Andhra Pradesh 515 134, India

Received 1 February 1990; Revised 1 February 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Venkatesulu and P. D. N. Srinivasu, “Numerical solutions of nonstandard first order initial value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 69-82, 1992. https://doi.org/10.1155/S1048953392000054.